MAUDE Adverse Event Report: COVIDIEN MONOJECT; SYRINGE, PISTON

COVIDIEN MONOJECT; SYRINGE, PISTON
Model Number 8881512977
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 8/8/17.An investigation is currently under way; upon completion the results will be forwarded.
 
Event or Problem Description
The customer reports leaking from bottom of the syringe.
 
Additional Manufacturer Narrative
An investigation of the reported condition was performed.There were no samples submitted with this complaint.The complaint shall be reopened if a sample is received.The device history record (dhr) file was reviewed indicating that product was released meeting all quality standard requirements.The reported condition could not be confirmed because a sample was not returned from the customer.The manufacturing process was reviewed and determined that product was manufactured in accordance whit the specifications required under official documents.The non-conformance report history was reviewed for this failure mode, as result, no reports for similar issue were found.The process is running according to product specifications meeting quality acceptance criteria.We will continue monitoring the process for any adverse trends that require immediate attention.If information is provided in the future, a supplemental report will be issued.

Brand Name
MONOJECT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad
industrial
tijuana INDUS TRIA
MX  INDUSTRIAL
MDR Report Key6773518
Report Number9612030-2017-05141
Device Sequence Number149451
Product Code FMF
UDI-Device Identifier30884521012107
UDI-Public30884521012107
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number8881512977
Device Catalogue Number8881512977
Device Lot Number708086464X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2017
Supplement Date Received by Manufacturer07/11/2017
Initial Report FDA Received Date08/08/2017
Supplement Report FDA Received Date01/24/2018
Patient Sequence Number1